|chronic hives followin pep treatment - truvada
Jun 13, 2010
Hi, I had a occupational exposure to hiv blood (eye splash). I was started on a course of Truvada that I finished approx 2 months. At the end of the treatment I developed hives which still persist. I do have a mild allergy to dust mites. I was just wondering if truvada would cause this rash - has it affected my immune system. Please I would appreciate an answer. thank you for your time
| Response from Dr. Henry
I have not observed nor am aware of chronic hives triggered by a short course of Truvada. If any reader has had such an experience or is aware of any published cases please post. Allergic skin rashes are common in the general population and can be difficult to clearly link to a particular exposure which is often very frustrating. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Hives Common With Hiv?
- AIDS Infection Risk Sex With A Prostitute
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Fever After Anal Sex Bottom Worried I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.